# SDR QXEA9700713

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26932
- Make and model: Swrngn SA227AC
- Aircraft serial: AC660
- System (JASC): 2612 · Fire Detection
- Part: Logic Module
- Part number: 33370945
- Condition: Malfunctioned
- Location: Cockpit
- Component: 2789000183
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PDX - BOTH EMERGENCY LIGHTS ILLUMINATE INTERMITTENTLY.  REPLACED LOGIC MODULE, NO OTHER DEFECTS NOTED.
